American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Gerald Teschl and Karl Unterkofler. Spectral theory as influenced by Fritz Gesztesy. Proceedings of Symposia in Pure Mathematics 87 341-363.
Book volume table of contents   
View Article: PDF

[2] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[3] Marcel Filoche and Svitlana Mayboroda. The Landscape of Anderson Localization in a Disordered Medium. Contemporary Mathematics 601 (2013) 113-121.
Book volume table of contents   
View Article: PDF

[4] Jouko Mickelsson. The Chern character of certain infinite rank bundles arising in gauge theory. Contemporary Mathematics 584 (2012) 65-77.
Book volume table of contents   
View Article: PDF

[5] Ognjen Milatovic. Self-adjoint realizations of Schr\"{o}dinger operators on vector bundles over Riemannian manifolds. Contemporary Mathematics 581 (2012) 175-197.
Book volume table of contents   
View Article: PDF

[6] N. Anghel. On a class of magnetic Schr\"{o}dinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012) 1613-1616. MR 2869145.
Abstract, references, and article information   
View Article: PDF

[7] N. Kuznetsov. On the problem of time-harmonic water waves in the presence of a freely floating structure. St. Petersburg Math. J. 22 (2011) 985-995. MR 2760090.
Abstract, references, and article information   
View Article: PDF

[8] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[9] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information   
View Article: PDF

[10] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[11] I. Kachkovskiĭ and N. Filonov. Absolute continuity of the Schrödinger operator spectrum in a multidimensional cylinder. St. Petersburg Math. J. 21 (2010) 95-109. MR 2553054.
Abstract, references, and article information   
View Article: PDF

[12] Erwann Aubry, Jérôme Bertrand and Bruno Colbois. Eigenvalue pinching on convex domains in space forms. Trans. Amer. Math. Soc. 361 (2009) 1-18. MR 2439395.
Abstract, references, and article information   
View Article: PDF

[13] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krzysztof Burdzy and Zhen-Qing Chen. Comparison of potential theoretic properties of rough domains. Proc. Amer. Math. Soc. 134 (2006) 3247-3253. MR 2231908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ivana Alexandrova. Semi-classical behavior of the spectral function. Proc. Amer. Math. Soc. 134 (2006) 2295-2302. MR 2213702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. I. Danilov. Absence of eigenvalues for the generalized two-dimensional periodic Dirac operator. St. Petersburg Math. J. 17 (2006) 409-433. MR 2167843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Marc Bouclet, François Germinet and Abel Klein. Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 2703-2712. MR 2054797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick J. Rabier. Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$. Trans. Amer. Math. Soc. 356 (2004) 1889-1907. MR 2031045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. N. Everitt and L. Markus. Elliptic partial differential operators and symplectic algebra. Memoirs of the AMS 162 (2003) MR 1955204.
Book volume table of contents   

[24] François Germinet and Abel Klein. Operator kernel estimates for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 911-920. MR 1937430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bogdan Bucicovschi. An extension of the work of V. Guillemin on complex powers and zeta functions of elliptic pseudodifferential operators. Proc. Amer. Math. Soc. 127 (1999) 3081-3090. MR 1605924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Maxim Braverman. On self-adjointness of a Schrödinger operator on differential forms. Proc. Amer. Math. Soc. 126 (1998) 617-623. MR 1443372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Quadratic forms for the 1-D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (1996) 3323-3353. MR 1357398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] P. Kirk and E. Klassen. Analytic deformations of the spectrum of a family of Dirac operators on an odd-dimensional manifold with boundary. Memoirs of the AMS 124 (1996) MR 1355034.
Book volume table of contents   


Results: 1 to 30 of 72 found      Go to page: 1 2 3